# SDR CA971028001

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 10609223
- Condition: Error
- Location: Cockpit
- Component: Learsiegler, 10609223
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) AIR SPEED INDICATOR (ASI) INDICATED 20 KNOTS VARIANCE FROM THE NR1 POSITION ASI, REPLACED.
